Regularisation of eigenfeatures by extrapolation of scatter-matrix in face-recognition problem

There are no files associated with this record.

Title Regularisation of eigenfeatures by extrapolation of scatter-matrix in face-recognition problem
Author Sharma, Alok; Paliwal, Kuldip Kumar
Year Published 2010
Publisher The Institution of Engineering and Technology
Citation Electronics Letters, Vol. 46(10), pp. 682-683
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1049/el.2010.0755
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice